# SDR UIEA2017100601935

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,055 hours, 18,642 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: 43467410312109
- Part serial: NSN
- Condition: Failed
- Location: Spar Valve Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHUT DOWN, THE RT SPAR VALVE DID NOT CLOSE,  RT ENGINE SPAR VALVE INOPERATIVE.  REMOVED AND REPLACED THE SPAR VALVE LIGHT  SWITCH IAW WDM 28-22-21 OPS CHECKED OK.
